Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 29, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 29, 2015, 4:57 PM CDT for Lee County, Illinois. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 4:57 PM CDT (21:57 UTC)
- Expired
- Jun 29, 2015, 5:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Lee County, IL
The radar
The Chicago radar (KLOT), 89 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:30 PM CDT | FUNNEL CLOUD | 1 S Compton, IL | ROTATING WALL CLOUD SPOTTED JUST SOUTH OF COMPTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WFUS53 KLOT 292157
TORLOT
ILC103-292230-
/O.NEW.KLOT.TO.W.0029.150629T2157Z-150629T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
457 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LEE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHEAST OF ASHTON...OR 11 MILES SOUTH
OF ROCHELLE...MOVING SOUTH AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PAW PAW AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
COMPTON AND WEST BROOKLYN.
INCLUDING THE FOLLOWING INTERSTATE...
I-39 BETWEEN MILE MARKERS 80 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4181 8921 4181 8905 4166 8897 4166 8926
TIME...MOT...LOC 2157Z 348DEG 13KT 4176 8913
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
RATZER1 follow-up statement
162
WWUS53 KLOT 292213
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
513 PM CDT MON JUN 29 2015
ILC103-292230-
/O.CON.KLOT.TO.W.0029.000000T0000Z-150629T2230Z/
LEE IL-
513 PM CDT MON JUN 29 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL LEE COUNTY...
AT 513 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTHWEST OF PAW PAW...OR 12 MILES SOUTH OF
ROCHELLE...MOVING SOUTH AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
PAW PAW AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
COMPTON AND WEST BROOKLYN.
INCLUDING THE FOLLOWING INTERSTATE...
I-39 BETWEEN MILE MARKERS 80 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4178 8922 4178 8905 4166 8897 4166 8926
TIME...MOT...LOC 2213Z 345DEG 9KT 4175 8914
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RATZERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 29, 3:20 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 29, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 320 PM CDT MON JUN 29 2015 .SHORT TERM... 224 PM CDT THROUGH TUESDAY... TONIGHT...SHOWER/THUNDER TRENDS WILL BE THE MAIN FOCUS TONIGHT AS ANOTHER IN A SERIES OF UPPER WAVES TRAVERSES THE AREA. LATE AFTERNOON SHOWER/THUNDER ACTIVITY WILL FADE AS THE PRIMARY WAVE DRIVING THE ACTIVITY SHIFTS TO THE EAST AND DAYLIGHT BEGINS TO WANE. WATER VAPOR IMAGERY SHOWS ADDITIONAL WAVES MOVING SOUTHEAST ACROSS MINNESOTA WITH THE MOST PRONOUNCED WAVE APPROACHING NORTHWEST WISCONSIN. SHOWERS AND STORMS CONTINUE TO MARCH SOUTHEASTWARD WITH THIS SECOND WAVE WHILE NEW SCATTERED ACTIVITY IS DEVELOPING TO THE SOUTH ACROSS EXTREME SOUTHEAST MN AND SOUTHWEST WI IN CONJUNCTION WITH THE SE MN WAVE. GUIDANCE IS MIXED ON HOW LONG ALL OF THIS ACTIVITY WILL CONTINUE INTO THE NIGHT AND THEREFORE HOW MUCH IMPACT THE CWA WILL SEE. BASED ON LATEST TRENDS AND NEAR TERM GUIDANCE...SHOWERS AND STORMS COULD REACH THE NORTHWEST CWA BY MID EVENING THEN CONTINUE ACROSS THE AREA OVERNIGHT IF THEY HOLD TOGETHER. SOME OF THE ACTIVITY WITH THE SE MN WAVE MAY BE MORE DIURNALLY DRIVEN SO IT MAY FADE AS IT MOVES CLOSER TO THE AREA EARLY THIS EVENING. EXPECT THE MORE ORGANIZED NORTHERN ACTIVITY TO MAKE BETTER PROGRESS AND HOLD TOGETHER LONGER SO WILL WORK A BAND OF LOW LIKELY/HIGH CHANCE POPS ACROSS THE AREA FROM MID EVENING THROUGH THE OVERNIGHT HOURS THEN EXIT THEM TO THE EAST EARLY TOMORROW MORNING. AM A BIT CONCERNED THAT THE ARRIVAL OF POPS MAY BE JUST A BIT SLOW SO MAY NEED TO SPEED THE PROGRESSION UP BY AN HOUR OR TWO GOING INTO EARLY EVENING SO STAY TUNED. WOULD EXPECT ANY WIND THREAT WITH THIS ACTIVITY TO BE DIMINISHING AS IT APPROACHES LEAVING HEAVY DOWNPOURS/ISOLATED FLOODING AS THE PRIMARY CONCERN. TUESDAY...ANY LEFTOVER OVERNIGHT PRECIP WILL EXIT TO THE EAST BY MID TUESDAY MORNING AS AN UPPER TROUGH AXIS CLEARS TO THE EAST. THE MAIN SURFACE LOW WILL LAG BEHIND THE UPPER WAVE BUT WILL DRAG A COOL FRONTAL BOUNDARY ACROSS THE AREA THROUGH THE MORNING. THERE DOES NOT APPEAR TO BE MUCH OF A COHERENT FOCUS FOR ADDITIONAL ORGANIZED DEVELOPMENT THROUGH THE MORNING BUT WITH BROADER ASCENT IN PLACE ISOLATED ACTIVITY IS POSSIBLE. HIGH PRESSURE WILL BE BUILDING ACROSS WESTERN LAKE SUPERIOR WHILE BRINGING A STRONGER PRESSURE GRADIENT TO NORTHERN SECTIONS OF LAKE MICHIGAN AHEAD OF IT. A SECONDARY COOL FRONTAL BOUNDARY LOOKS TO DEVELOP AND DROP DOWN LAKE MICHIGAN TUESDAY AFTERNOON WHICH MAY SERVE TO TRIGGER ISOLATED/SCATTERED SHRA/TSRA DEVELOPMENT DURING THE AFTERNOON...ESPECIALLY LATER... GIVEN THAT THE AIRMASS BEHIND THE INITIAL FRONT WILL STILL BE MOIST AND UNSTABLE. WILL CARRY CHANCE POPS DURING THE MID/LATE AFTERNOON INTO THE EARLY EVENING HOURS ACROSS NORTHEAST IL AND FAR NORTHWEST IN. HIGH TEMPS WILL BE IN THE UPPER 70S TO AROUND 80 WITH LAKEFRONT AREAS COOLING LATE IN THE DAY AS WINDS SHIFT NORTHEAST WITH THE SECONDARY FRONTAL PASSAGE. MDB && .LONG TERM... 319 PM CDT TUESDAY NIGHT THROUGH MONDAY... THE BEGINNING OF THE PERIOD TUESDAY EVENING MAY BEGIN WITH ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS STILL ACROSS THE CWA...BUT EXPECT WHATEVER LINGERING DEVELOPMENT TO DIMINISH. DEPARTING LARGE SCALE ASCENT AND A GOOD PUSH OF COOLER/DRIER AIR ACROSS THE CWA TUESDAY NIGHT...WILL ALLOW FOR ANY FURTHER PRECIP DEVELOPMENT ACROSS THE REGION TO REMAIN SOUTH OF THE CWA. WITH THIS COOLER/DRIER AIRMASS IN PLACE AND WITH DIMINISHING WINDS/CLEARING SKIES...DID LOWER LOW TEMPS TUESDAY NIGHT WITH TEMPS DROPPING INTO THE 50S FOR MOST AREAS. ALTHOUGH NORTHWEST FLOW ALOFT WILL PREVAIL ON WEDNESDAY...IT IS BECOMING MORE LIKELY THAT THE BEST DEVELOPMENT FOR FURTHER PRECIP WILL BE TO THE SOUTHWEST/SOUTH OF THE CWA. SO DID REMOVE POPS FOR MOST LOCATIONS DURING THIS TIME BUT DID LEAVE SLIGHT CHANCE WORDING FOR THE FAR SOUTHWEST CWA OWING TO SOME SLIGHT VARIABILITY AMONG MODEL GUIDANCE. HOWEVER...COULD SEE THESE SLIGHT CHANCE POPS BEING REMOVED WITH DRIER CONDITIONS THE MORE LIKELY TREND. ALSO LOWERED SKY COVER TUESDAY NIGHT INTO WEDNESDAY WITH CLEARER SKIES BECOMING MORE LIKELY BUT WITH SEVERAL MID LEVEL IMPULSES TRAVERSING THE FLOW...COULD SEE SOME PERIODIC MID/HIGH LEVEL CLOUD COVER. THE DRIER TREND WITH A MORE SOUTHWARD PLACEMENT OF BEST PRECIP DEVELOPMENT WILL LIKELY CONTINUE WEDNESDAY NIGHT INTO THURSDAY...WITH HIGH PRESSURE EXPANDING ACROSS MUCH OF THE REGION. BELOW NORMAL TEMPS LOOK TO CONTINUE DURING THIS PERIOD AS WELL WITH TEMPS FALLING TO THE 50S AGAIN. LOWERED TEMPS DURING THIS PERIOD AND MAY NOT HAVE LOWERED ENOUGH ESPECIALLY ACROSS FAR NORTHERN ILLINOIS WHERE TEMPS COULD FALL INTO THE 40S. WITH STEERING FLOW KEEPING GENERAL MOVEMENT OF APPROACHING MID LEVEL IMPULSES TO THE SOUTH AND WITH DOMINATING HIGH PRESSURE IN PLACE...SUNNY SKIES WILL BE IN PLACE THURSDAY. HOWEVER...COOLER AIRMASS AND ONSHORE FLOW WILL HELP KEEP TEMPS BELOW NORMAL...IN THE 70S AND THE UPPER 60S NEAR THE LAKE. DRY CONDITIONS SHOULD CONTINUE THURSDAY NIGHT BUT WITH CONFIDENCE LOWERING INTO FRIDAY...AS GUIDANCE VARIES WITH A POSSIBLE SYSTEM PUSHING ACROSS THE CWA. HAVE MAINTAINED CHANCE POPS FOR SHOWERS/THUNDERSTORMS ON FRIDAY...BUT WILL NEED TO MONITOR THIS PERIOD FOR ANOTHER POSSIBLE DRY DAY. GOING INTO THE WEEKEND...GUIDANCE DOES VARY BUT AT THIS TIME...SATURDAY IS APPEARING TO BE ANOTHER DRY PERIOD FOR MOST AREAS. RODRIGUEZ && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 20Z... * CIGS REMAINING MAINLY VFR THIS AFTERNOON... LOWERING TO MVFR WITH SHOWERS/TSRA. * MVFR/IFR CIGS/VSBYS PSBL AGAIN OVERNIGHT TONIGHT. * SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH MUCH OF THE TAF PERIOD... BEST WINDOWS FOR THIS ARE 20-00Z THIS AFTERNOON AND AGAIN 05Z-09Z OVERNIGHT/EARLY TUESDAY MORNING. ED F //DISCUSSION...UPDATED 18Z... SHOWERS INCREASING IN COVERAGE AND INTENSITY PAST 1-2 HOURS SINCE 16Z... WITH ACTIVITY FOCUSING ON AREA OF LOW LEVEL CONVERGING AIR ALONG AN INVERTED TROUGH OF LOW PRESSURE ARCING FROM THE SOUTH SUBURBS TO THE FOX RIVER VALLEY NORTHWARD INTO SOUTH CENTRAL WI EAST OF MSN. WITH THE ENTIRE SYSTEM DRIFTING ESE EXPECT SHOWERS TO MOVE SE SLOWLY AWAY FROM MDW WITH A BRIEF BREAK ONLY TO BE REPLACED BY ADDITIONAL SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON ORD TO MDW AS THE FOX VALLEY TO S CENTRAL WISC SEGMENT OF THIS PRECIPITATION AREA DRIFTS SLOWLY SE. MAY SEE AN EXTENSION OF THIS RAIN PERIOD INTO THE EVENING HOURS DEPENDING ON THE TIMING OF AN UPPER LEVEL DISTURBANCE CURRENTLY OVER NW WISC AND WILL BE TWEAKING THE FORECAST THIS AFTERNOON BASED ON TRENDS AND MONITORING AND MODEL PREDICTIONS OF THIS FEATURE... WHICH HAS BEEN VERY CONSISTENT BASED ON SATELLITE AND LIGHTNING DATA. THEN YET ANOTHER WINDOW OF PRECIPITATION APPEARS IN THE OFFERING LATE TONIGHT/EARLY TUESDAY AS YET ANOTHER WEAK IMPULSE DROPS SOUTH. A WEAK COLD FRONT THEN SAGS SE ACROSS THE AREA TUESDAY AFTERNOON... BRINGING YET ANOTHER OPPORTUNITY FOR SHOWERS IN AN OTHERWISE CONTINUED VERY MOIST AND RELATIVELY UNSTABLE ATMOSPHERE. ED F //ORD AND MDW CONFIDENCE...UPDATED 20Z... * HIGH CONFIDENCE IN SCATTERED SHRA/ISOL TSRA THIS AFTERNOON INTO EVENING...LOW CONFIDENCE IN SPECIFIC TIMING AT TERMINALS. * MEDIUM-HIGH CONFIDENCE IN WINDS STAYING AT OR BELOW 10KT. * LOW-MEDIUM CONFIDENCE IN CIG TRENDS. * MEDIUM CONFIDENCE IN SHOWER CHANCES OVERNIGHT/EARLY TUESDAY AND AGAIN TUES AFTERNOON. ED F //OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z... TUESDAY NIGHT...DRY. NE WINDS. MVFR/IFR PSBL. WEDNESDAY...DRY. NE WINDS. MVFR/IFR PSBL. THURSDAY...DRY. NE WINDS. MVFR/IFR PSBL. FRIDAY...CHC SHRA/SLT CHC TSRA. NE WINDS. PRIMARILY VFR. SATURDAY...CHC SHRA. NE WINDS. PRIMARILY VFR. SUNDAY...SLT CHC TSRA. S WINDS. PRIMARILY VFR. BMD && .MARINE... 301 AM CDT EXPECT A WEAK GRADIENT MUCH OF THE UPCOMING WEEK WITH THE EXCEPTION OF TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. EXPECT GENERALLY LIGHT WINDS TODAY AND TONIGHT AS LAKE MICHIGAN LIES BETWEEN TWO AREAS OF LOW PRESSURE WHICH WILL EVENTUALLY MERGE OVER THE EASTERN GREAT LAKES LATER ON TUESDAY. WINDS BRIEFLY PICK UP MAINLY IN THE 15 TO 20 KT OCCASIONALLY 25 KT RANGE OUT OF THE NORTH BEHIND THE DEPARTING LOW AND AHEAD OF A RIDGE BUILDING SOUTH INTO THE REGION. EXPECT LIGHT WINDS TO RETURN TO CLOSE OUT THE WEEK AND CONTINUE INTO THE WEEKEND. BMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 29, 4:40 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 440 PM CDT MON JUN 29 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 302145- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 440 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS. GUSTY WINDS AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGER STORMS. MINOR TO MODERATE FLOODING WILL CONTINUE ON PORTIONS OF THE IROQUOIS...KANKAKEE...AND ILLINOIS RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING...WEDNESDAY...AND ONCE AGAIN THURSDAY NIGHT THROUGH SUNDAY. PORTIONS OF THE IROQUOIS...KANKAKEE...AND ILLINOIS RIVERS WILL REMAIN IN FLOOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-302145- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 440 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS TUESDAY AND TUESDAY EVENING...AND AGAIN FRIDAY THROUGH SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-302145- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 440 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...FRIDAY...AND SUNDAY. && RODRIGUEZ VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Special weather statement, Jun 29, 3:36 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 336 PM CDT MON JUN 29 2015 ILZ023-033-INZ010-292115- KANKAKEE IL-IROQUOIS IL-NEWTON IN- 336 PM CDT MON JUN 29 2015 AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. ANNE...OR 7 MILES SOUTH OF MOMENCE...MOVING SOUTHEAST AT 15 MPH. THE ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS. THESE FUNNEL CLOUDS MAY PROTRUDE A FEW HUNDRED FEET DOWNWARD FROM THE PARENT CLOUD...ROTATE OR SPIN LIKE A TOP...AND LAST A FEW MINUTES BEFORE DISSIPATING. IF THREATENING WEATHER APPROACHES...MOVE INDOORS TO A PLACE OF SAFETY. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE SITUATION. PLEASE FORWARD REPORTS OF FUNNEL SIGHTINGS TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LOCATIONS IMPACTED INCLUDE... MOROCCO... ST. ANNE... HOPKINS PARK... MARTINTON... BEAVERVILLE... PAPINEAU... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4095 8744 4091 8774 4107 8774 4112 8758 TIME...MOT...LOC 2034Z 335DEG 13KT 4106 8768 RATZER
Special weather statement, Jun 29, 3:44 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 344 PM CDT MON JUN 29 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 300000- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO... OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC... WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER... FOWLER 344 PM CDT MON JUN 29 2015 ...FUNNEL CLOUDS POSSIBLE THROUGH EARLY EVENING... THE ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS. THESE FUNNEL CLOUDS MAY PROTRUDE A FEW HUNDRED FEET DOWNWARD FROM THE PARENT CLOUD...ROTATE OR SPIN LIKE A TOP...AND LAST A FEW MINUTES BEFORE DISSIPATING. THE ATMOSPHERIC CONDITIONS THESE FUNNELS ARE DEVELOPING IN DO NOT SUPPORT STRONG...DAMAGING TORNADOES. HOWEVER...THESE FUNNELS MAY BRIEFLY TOUCH THE GROUND AND PRODUCE VERY MINIMAL...IF ANY DAMAGE. IF THREATENING WEATHER APPROACHES...MOVE INDOORS TO A PLACE OF SAFETY. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE SITUATION. PLEASE FORWARD REPORTS OF FUNNEL SIGHTINGS TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. RODRIGUEZ
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:00 PM CDT | Special Weather Statement | LOT | Grundy | 45 min |
| Jun 29, 5:18 PM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, Will | 4 hr |
| Jun 29, 5:30 PM CDT | Tornado Warning | LOT | LaSalle, Lee | 23 min |
| Jun 29, 5:45 PM CDT | Areal Flood Advisory | LOT | DeKalb, LaSalle, Lee | 4 hr |
| Jun 29, 6:21 PM CDT | Special Weather Statement | LOT | LaSalle | 54 min |
| Jun 29, 6:25 PM CDT | Flash Flood Warning | LOT | DeKalb, LaSalle, Lee | 5 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.